| Model Number |
QRP6 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Pawl, ratchet and spring kit was replaced.This event was originally reported in a summary report 3006073153-2025-00059, which was submitted in relation to the affected devices from the voluntary recalled performed by spectrum medical ltd (recall number z-0224-2025).Fda has since requested that each event for the devices related to the voluntary recall be individually submitted, resulting in the creation and submission of this report.
Event or Problem Description
Service engineer completed a pawl & ratchet replacement and noted bobbin was extremely loose.There was no patient harm.